A DOUBLE WELL POTENTIAL SYSTEM

Cited 7 time in webofscience Cited 0 time in scopus
  • Hit : 461
  • Download : 0
A semilinear elliptic system of PDEs with a nonlinear term of double well potential type is studied in a cylindrical domain. The existence of solutions heteroclinic to the bottom of the wells as minima of the associated functional is established. Further applications are given, including the existence of multitransition solutions as local minima of the functional.
Publisher
MATHEMATICAL SCIENCE PUBL
Issue Date
2016
Language
English
Article Type
Article
Citation

ANALYSIS & PDE, v.9, no.7, pp.1737 - 1772

ISSN
1948-206X
DOI
10.2140/apde.2016.9.1737
URI
http://hdl.handle.net/10203/220229
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 7 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0